Full Text: PDF
Received June 29, 2020; Accepted December 12, 2020; Published January 22, 2021
Abstract. In this paper, we prove the asymptotic stability of the zero solution of a nonlinear Hadamard fractional differential equation. We employ the Schauder and Banach fixed point theorems to show the asymptotic stability of the zero solution in a weighted Banach space. Finally, an example is given to illustrate our results.
How to Cite this Article:
Abdelouaheb Ardjouni, Asymptotic stability in Hadamard fractional differential equations, Communications in Optimizatioin Theory, Vol. 2021 (2021), Article ID 2, pp. 1-16.